# SDR SWIA2021081860329

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 797 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOORBEAM UPPER FLANGE RBL9 AT APPROX. FS797.00 IS CORRODED.     (C-CHECK RO 8/16/2021)    REPAIRED FLOORBEAM UPPER FLANGE RBL9 APPROX. FS797.00 REF. REO 670-53-41-538 REV - -  DATED 2021-7-15.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
